# SDR DALA2022110907237

- Difficulty date: November 2, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 138,228 hours, 20,169 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: UNKNOWN
- Condition: None
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 603441-14 NEEDS DTE WITHIN 12 MONTHS. MTC PERFORMED 28" X 5 " CUTOUT IN THE SKIN TO GAIN ACCESS AND REPLACE DAMAGED STR S- 39L BETWEEN STA 1307 AND 1329. CORRECTIVE ACTION: PER ER/A 603441-14 REV B, DTE STAGE 2 ACCOMPLISHED. DTE STAGE 3 IS TRACKED ON NEW LOG PAGE 2933133 AND IS REQUIRED ON OR BEFORE 37,500 TOTAL AIRFRAME CYCLES. PLEASE CLOSE THIS LOG PAGE. (2479295)
